Vol. 14, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Period sets of linear recurrences over finite fields and related commutative rings

Michael R. Bush and Danjoseph Quijada

Vol. 14 (2021), No. 3, 361–376

After giving an overview of the existing theory regarding the periods of sequences defined by linear recurrences over finite fields, we give explicit descriptions of the sets of periods that arise if one considers all sequences over 𝔽q generated by linear recurrences for a fixed choice of the degree k in the range 1 k 4. We also investigate the periods of sequences generated by linear recurrences over rings of the form 𝔽q1 𝔽qr.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

sequence, linear recurrence, period, characteristic polynomial, finite field, finite commutative ring, cyclic group algebra
Mathematical Subject Classification 2010
Primary: 11B50
Secondary: 11B37, 11B39, 94A55
Received: 11 May 2018
Revised: 28 January 2021
Accepted: 19 February 2021
Published: 17 July 2021

Communicated by Filip Saidak
Michael R. Bush
Department of Mathematics
Washington and Lee University
Lexington, VA
United States
Danjoseph Quijada
Department of Mathematics
University of Southern California
Los Angeles, CA
United States